On primitive abundant numbers

Research output: Contribution to journalComment/debate

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)49-58
Number of pages10
JournalJournal of the London Mathematical Society
Volumes1-10
Issue number1
DOIs
Publication statusPublished - 1935

Fingerprint

Abundant number

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On primitive abundant numbers. / Erdős, P.

In: Journal of the London Mathematical Society, Vol. s1-10, No. 1, 1935, p. 49-58.

Research output: Contribution to journalComment/debate

@article{c85766e45f4f434e957ab06108d12a67,
title = "On primitive abundant numbers",
author = "P. Erdős",
year = "1935",
doi = "10.1112/jlms/s1-10.37.49",
language = "English",
volume = "s1-10",
pages = "49--58",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - On primitive abundant numbers

AU - Erdős, P.

PY - 1935

Y1 - 1935

UR - http://www.scopus.com/inward/record.url?scp=0002045708&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002045708&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-10.37.49

DO - 10.1112/jlms/s1-10.37.49

M3 - Comment/debate

VL - s1-10

SP - 49

EP - 58

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -